# SDR SWIA2021081960380

- Difficulty date: June 24, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 349-364 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CORROSION ON ANGLE ATTACHMENT @ 26R BETWEEN FS349.00 & FS364.00. MARKED      (C-CHECK RO 8/18/2021)    REMOVED AND INSTALLED NEW SERVICEABLE ATTACHMENT ANGLE 26R BETWEEN FS349.00 AND FS364.00 REF CRJ 700 SRM 51-42-06-001-001-A01, DWG #SH670-32050 REV. NC AND COMPLIED WITH SKYYCARD 51-900-1002-SKY
